# SDR ASOA2013041003336

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 621 REAR PRESSURE BULKHEAD TO HAVE AN INDICATION NOTED AT LBL 27.50 AND WL 130 (TOP OF CARGO DOOR TRACK) APPROX .500" LONG X 70 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1541, REV D, DATED 10/31/11.
